The differential controlled gradient method for symmetric extremal mappings
Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1018-1028
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_8_a1,
author = {A. S. Antipin},
title = {The differential controlled gradient method for symmetric extremal mappings},
journal = {Differencialʹnye uravneni\^a},
pages = {1018--1028},
year = {1998},
volume = {34},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_8_a1/}
}
A. S. Antipin. The differential controlled gradient method for symmetric extremal mappings. Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1018-1028. http://geodesic.mathdoc.fr/item/DE_1998_34_8_a1/